# SDR CA961002006

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 8462751
- Condition: Shorted
- Location: Coils
- Part time: 25 hours
- Stage of operation: TX
- Nature of condition: B, H
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER FIELD COILS LOOSE ON POLE SHOES RUBBED ON THE THROUGH BOLTS CREATING A DEAD HIGH AMPERAGE SHORT RESULTING IN BOTH MASTER SOLENOID AND STARTER SOLENOID CONTACT PLATES WELDING TO TERMINALS - A VERY DANGEROUS AND FIRE CONDITION - SUSPECT INSUFFICIENT CLEARANCE IN DESIGN AND/OR MANUFACTURE BETWEEN COIL AND THROUGH BOLTS.
